# SDR DHL2005782549

- Difficulty date: March 16, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 59,330 hours, 33,035 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BETWEEN STR 25-26 R AT STA 1050 BENT.  CUT OUT DAMAGE AREA SIZE 1 1/2 INCH BY 1 INCH IAW B727 SRM 53-10-1.  FABRICATED FRAME REPAIR USING 7075-T6 .071 PO NR 9002012 DIM 8 INCH BY 4 INCH IAW B727 SRM 53-10-2 FIG 5 AND 51-40-3 FIG 1.  ALODINE AND PRIMED PART AND AREA IAW B727 SRM 51-10-2.  INSTALLED FRAME REPAIR IAW B727 SRM 53-10-2 FIG 5 AND 51-40-3.
